# SDR DALA2025021001043

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 13,565 hours, 6,245 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF RACK AND PINION ON LH NBR 10 TRACK FOUND UNIDENTIFIED WEAR. COMPLIED WITH ER/A 624192-14AD REV. ORIGINAL SECTION IV: TIME LIMITED REPAIR I AND PRI 624192-14AD REV. 0 ASSOCIATED ER/A 14-624192 ADDED FOR AC 8124. (LP# 0800727)
